# SDR HEEA0010618

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- System (JASC): 3457 · Global Positioning System
- Part: Gps Receiver
- Part number: 13824120234
- Condition: Coax Damaged
- Location: Cockpit
- Part time: 641 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COAX CONNECTOR DAMAGE. SENT TO TRIMBLE NAVIGATION FOR WARRANTY REPAIR.
